# SDR VNAA0304009

- Difficulty date: April 14, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 19,777 hours, 17,234 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PS835C
- Part serial: 8059
- Condition: Failed
- Location: Emergency Light
- Part time: 16,850 hours, 14,770 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY BATTERY WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
